# SDR SWIA202266576

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 33,882 hours, 21,034 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Damaged
- Location: Bs 229-236 S14ar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EVALUATED ON RH SIDE STGR 14A P/N:  CC670-33164-6,  DEFORMED DAMAGE STGR 14A  LOCATED AT FS229.00-FS236.00 MEASURING 6.0"L AND A DENT ON STGR 14A  LOCATED AT FS247.00-FS250.00 MEASURING 3.0"L. THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR.   REMOVED AND REPLACED RH SIDE STGR 14A AND CLIP IAW DWG NO.CC670-33030,DWG CC670-33015 SRM 51-42-06-001-001-A01, AND TASK CARD 51-900-1002-SKY.
